Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 536475, 9 pages
http://dx.doi.org/10.1155/2012/536475
Research Article

The Numerical Class of a Surface on a Toric Manifold

Faculty of Economics and Information, Gifu Shotoku Gakuen University, 1-38 Nakauzura, Gifu 500-8288, Japan

Received 29 January 2012; Accepted 24 February 2012

Academic Editor: Harvinder S. Sidhu

Copyright © 2012 Hiroshi Sato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Batyrev, “Toroidal Fano 3-folds,” Math. USSR-Izv, vol. 19, pp. 13–25, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Watanabe and M. Watanabe, “The classification of Fano 3-folds with torus embeddings,” Tokyo Journal of Mathematics, vol. 5, no. 1, pp. 37–48, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. V. V. Batyrev, “On the classification of toric Fano 4-folds,” Journal of Mathematical Sciences, vol. 94, no. 1, pp. 1021–1050, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Sato, “Toward the classification of higher-dimensional toric Fano varieties,” The Tohoku Mathematical Journal, vol. 52, no. 3, pp. 383–413, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Kreuzer and B. Nill, “Classification of toric Fano 5-folds,” Advances in Geometry, vol. 9, no. 1, pp. 85–97, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Øbro, “An algorithm for the classification of smooth Fano polytopes,” arXiv, Article ID 0704.0049, 17 pages, 2007. View at Google Scholar
  7. A. J. de Jong and J. Starr, “Higher Fano manifolds and rational surfaces,” Duke Mathematical Journal, vol. 139, no. 1, pp. 173–183, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. E. Ervilha Nobili, “Classification of toric 2-Fano 4-folds,” Bulletin of the Brazilian Mathematical Society, vol. 42, no. 3, pp. 399–414, 2011. View at Publisher · View at Google Scholar
  9. O. Fujino and H. Sato, “Introduction to the toric Mori theory,” The Michigan Mathematical Journal, vol. 52, no. 3, pp. 649–665, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. Fulton, Introduction to Toric Varieties, vol. 131 of Annals of Mathematics Studies, The William H. Roever Lectures in Geometry, Princeton University Press, Princeton, NJ, USA, 1993.
  11. T. Oda, Convex Bodies and Algebraic Geometry. An Introduction to the Theory of Toric Varieties, vol. 15 of Results in Mathematics and Related Areas (3), Springer, Berlin, Germany, 1988.
  12. M. Reid, “Decomposition of Toric Morphisms,” in Arithmetic and Geometry, Vol. II, vol. 36 of Progress in Mathematics, pp. 395–418, Birkhäauser, Boston, Mass, USA, 1983. View at Google Scholar · View at Zentralblatt MATH
  13. P. Kleinschmidt, “A classification of toric varieties with few generators,” Aequationes Mathematicae, vol. 35, no. 2-3, pp. 254–266, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH